Algebras of cohomologically finite dimension.
Commentarii mathematici Helvetici, Tome 28 (1954), pp. 310-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1954__28_139086,
author = {Samuel Eilenberg},
title = {Algebras of cohomologically finite dimension.},
journal = {Commentarii mathematici Helvetici},
pages = {310--319},
year = {1954},
volume = {28},
zbl = {0058.02801},
url = {http://geodesic.mathdoc.fr/item/CMH_1954__28_139086/}
}
Samuel Eilenberg. Algebras of cohomologically finite dimension.. Commentarii mathematici Helvetici, Tome 28 (1954), pp. 310-319. http://geodesic.mathdoc.fr/item/CMH_1954__28_139086/